# SDR SWAA2021082308174

- Difficulty date: August 18, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N8736J
- Make and model: Boeing 737-8
- Aircraft serial: 60228
- Aircraft time: 788 hours, 398 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Missing
- Location: Cargo Door Assis
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR ASSIST HANDLE MISSING / INSTALLED NEW HANDLE PER SIP
